“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16518
School of Mathematics
  Title:   On the vanishing of self extensions over algebras
  Author(s):  Ali Mahin Fallhah
  Status:   Published
  Journal: Archiv der Mathematik
  Vol.:  115
  Year:  2020
  Pages:   619-625
  Supported by:  IPM
Recently, Araya, Celikbas, Sadeghi, and Takahashi proved a theorem about the vanishing of self extensions of finitely generated modules over commutative Noetherian rings. The aim of this paper is to obtain extensions of their result over algebras.

Download TeX format
back to top
scroll left or right